# SDR 2022FA0000732

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: General aviation
- Aircraft: N15VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0215
- Aircraft time: 1,508 hours, 1,424 cycles
- Engine: Wilint FJ335A
- Engine time: 1,508 hours, 1,424 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT STATED DURING CLIMB OUT, AUTO THROTTLE ENGAGED, PULLING POWER BACK TO IDLE AND PITCHED AIRCRAFT NOSE UP AND WAS UNABLE TO DISENGAGE. TRIED TO COMMAND AIRCRAFT, ONCE DETERMINED UNABLE, DEPLOYED CAPS (CIRRUS AIRFRAME PARACHUTE SYSTEM) - AIRCRAFT BEING INVESTIGATED BY NTSB AND CIRRUS AIRCRAFT
